A. C. Antoulas, Approximation of large-scale dynamical systems, SIAM, 2005.
DOI : 10.1137/1.9780898718713

B. Besselink, U. Tabak, A. Lutowska, N. Van-de-wouw, H. Nijmeijer et al., A comparison of model reduction techniques from structural dynamics, numerical mathematics and systems and control, Journal of Sound and Vibration, vol.332, issue.19, pp.3324403-4422, 2013.
DOI : 10.1016/j.jsv.2013.03.025

URL : https://hal.archives-ouvertes.fr/hal-01711355

B. Besselink, N. Van-de-wouw, J. M. Scherpen, and H. Nijmeijer, Model Reduction for Nonlinear Systems by Incremental Balanced Truncation, IEEE Transactions on Automatic Control, vol.59, issue.10, pp.592739-2753, 2014.
DOI : 10.1109/TAC.2014.2326548

G. E. Dullerud and F. G. Paganini, A course in robust control theory -A convex approach, Texts in Applied Mathematics, vol.36, 2000.

T. Erneux, Applied delay differential equations, volume 3 of Surveys and Tutorials in the Applied Mathematical Sciences, 2009.

R. W. Freund, Model reduction methods based on Krylov subspaces, Acta Numerica, vol.12, pp.267-319, 2003.
DOI : 10.1017/S0962492902000120

K. Glover, -error bounds???, International Journal of Control, vol.127, issue.6, pp.1115-1193, 1984.
DOI : 10.1109/TIT.1961.1057636

K. Glover, R. F. Curtain, and J. R. Partington, Realisation and Approximation of Linear Infinite-Dimensional Systems with Error Bounds, SIAM Journal on Control and Optimization, vol.26, issue.4, pp.863-898, 1988.
DOI : 10.1137/0326049

K. Glover, J. Lam, and J. R. Partington, Rational approximation of a class of infinite-dimensional systems II: Optimal convergence rates ofL ??? approximants, Mathematics of Control, Signals, and Systems, vol.10, issue.3, pp.233-246, 1991.
DOI : 10.1017/CBO9781139171632

G. Gu, P. P. Khargonekar, and E. B. Lee, Approximation of infinite-dimensional systems, IEEE Transactions on Automatic Control, vol.34, issue.6, pp.610-618, 1989.
DOI : 10.1109/9.24229

K. Gu, V. L. Kharitonov, and J. Chen, Stability of time-delay systems, 2003.
DOI : 10.1007/978-1-4612-0039-0

URL : https://hal.archives-ouvertes.fr/hal-02294074

R. A. Horn and C. R. Johnson, Matrix analysis, 1990.

E. Jarlebring, T. Damm, and W. Michiels, Model reduction of time-delay systems using position balancing and delay Lyapunov equations, Mathematics of Control, Signals, and Systems, vol.188, issue.189, pp.147-166, 2012.
DOI : 10.1016/0024-3795(93)90484-6

W. Michiels, E. Jarlebring, and K. Meerbergen, Krylov-Based Model Order Reduction of Time-delay Systems, SIAM Journal on Matrix Analysis and Applications, vol.32, issue.4, pp.1399-1421, 2011.
DOI : 10.1137/100797436

W. Michiels and S. Niculescu, Stability and stabilization of timedelay systems: An eigenvalue-based approach, SIAM, 2007.
DOI : 10.1137/1.9780898718645

URL : http://epubs.siam.org/doi/pdf/10.1137/1.9780898718645.fm

B. C. Moore, Principal component analysis in linear systems: Controllability, observability, and model reduction, IEEE Transactions on Automatic Control, vol.26, issue.1, pp.17-32, 1981.
DOI : 10.1109/TAC.1981.1102568

J. R. Partington, Some frequency-domain approaches to the model reduction of delay systems, Annual Reviews in Control, vol.28, issue.1, pp.65-73, 2004.
DOI : 10.1016/j.arcontrol.2004.01.007

L. Pernebo and L. M. Silverman, Model reduction via balanced state space representations, IEEE Transactions on Automatic Control, vol.27, issue.2, pp.382-387, 1982.
DOI : 10.1109/TAC.1982.1102945

G. Scarciotti and A. Astolfi, Model Reduction of Neutral Linear and Nonlinear Time-Invariant Time-Delay Systems With Discrete and Distributed Delays, IEEE Transactions on Automatic Control, vol.61, issue.6, pp.611438-1451, 2016.
DOI : 10.1109/TAC.2015.2461093

N. Van-de-wouw, W. Michiels, and B. Besselink, Model reduction for delay differential equations with guaranteed stability and error bound, Automatica, vol.55, pp.132-139, 2015.
DOI : 10.1016/j.automatica.2015.02.031

S. Xu, J. Lam, S. Huang, and C. Yang, model reduction for linear time-delay systems: Continuous-time case, International Journal of Control, vol.74, issue.11, pp.1062-1074, 2001.
DOI : 10.1080/00207170110052194